MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Aseptic loosening (4883)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately three years post initial right tsa, the 61 y/o patient started experiencing pain, catching, crunching.X-rays showed glenoid loosening and disassociation of polyethylene.Patient had a revision on (b)(6) 2023 and the event was resolved.Per clinical study the reported event is definitely related to the device and the procedure.
 
Additional Manufacturer Narrative
Section d10: concomitant products: equinoxe, humeral stem primary, press fit 13mm (cat#: 300-01-13).Equinoxe, humeral head tall, 47mm (beta) (cat#: 310-02-47).Equinoxe replicator plate 4.5mm o/s (cat#: 300-10-45).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: a, b, c, d, e, g serial number, expiration and manufactured dates unknown.The reported ¿glenoid failure¿ may be the result of glenoid loosening and fracture of the center peg from the polyethylene body.However, the failure and potential contributions from manufacturing, patient, or user-related issues to the event cannot be confirmed as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18498011
Report Number1038671-2024-00080
Device Sequence Number15429127
Product Code KWT
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight114 KG
Patient RaceWhite